# SDR 08FDEA02621

- Difficulty date: May 23, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251920001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, CORROSION ON SEAT-TRACK Y953 BETWEEN FRAMES 11 AND 12.  SEAT-TRACK REPLACED IN ACCORDANCE WITH SRM 51-72-10.
